MAUDE Adverse Event Report: ICU MEDICAL, INC CADD HIGH-VOLUME ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC CADD HIGH-VOLUME ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7381
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: 2025 was the year of the event but the month/day was not provided.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the tubing had been leaking at the connection point of the cassette over the past several weeks.There was unknown patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical, inc.Device evaluation: no product returned for device analysis; a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
CADD HIGH-VOLUME ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22733869
Report Number3012307300-2025-09421
Device Sequence Number8418693
Product Code FPA
UDI-Device Identifier10610586027468
UDI-Public(01)10610586027468(17)270805(10)4309435
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7381
Device Catalogue Number21-7381-24
Device Lot Number4309435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown